Monotonicity of positive dependence with time for stationary reversible Markov chains

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Monotonicity of positive dependence with time for stationary reversible Markov chains

TitleMonotonicity of positive dependence with time for stationary reversible Markov chains
Publication TypeJournal Article
Year of Publication1995
AuthorsHu, T, Joe, H
JournalProbability in the Engineering and Informational Sciences
Volume9
Pagination227–237
DOI10.1017/S026996480000382X